# SDR UPS802380

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5804007509
- Condition: Crack
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND NR 1 PYLON OUTBOARD ATTACHMENT ANGLE CRACKED.  INSTALLED REPAIR IAW SRM 51-1-20D.
